# SDR UPS99829585

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3619434503
- Condition: Cracked
- Location: Bs 1490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONGERON 35L SPLICE AT FS 1490 IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D AND 51-1-21.
